Progesterone and depression

by TerryS
(Vancouver WA)

I am a 59 year old man and have begun using progesterone. I have read some articles that applying progesterone can cause depression. I was wondering if anyone had any comments on this?

Comments for Progesterone and depression

Click here to add your own comments

Aug 27, 2019
Progesterone and depression
by: Joy

Hi TerryS

Actually progesterone can help with depression, it has helped so many people. It is also a calming hormone. You might like to read this page. You might also like to read How to use Progesterone and Progesterone for Men.


Aug 27, 2019
depression
by: Rachel

I think progesterone when it is unbalanced can cause depression, yes. I have experienced this – and it can cause a foggy brain too. I use a bio-identical, prescribed progesterone and if I use too much I get brain fog and I can feel quite down. But it wore off when I reduced the dose.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...